Mathematical Research Letters

Volume 29 (2022)

Number 2

On the stability of the anomaly flow

Pages: 323 – 338



Lucio Bedulli (Dipartimento di Ingegneria e Scienze dell’Informazione e Matematica, Università dell’Aquila, Italy)

Luigi Vezzoni (Dipartimento di Matematica G. Peano, Università di Torino, Italy)


We prove that the parabolic flow of conformally balanced metrics introduced in [13] is stable around Calabi–Yau metrics. The result shows that the flow can converge on a Kähler manifold even if the initial metric is not conformally Kähler.

This work was supported by GNSAGA of INdAM.

Received 14 May 2020

Accepted 10 August 2020

Published 29 September 2022